# SDR AALA202306272223

- Difficulty date: June 20, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N992AN
- Make and model: Boeing 737823
- Aircraft serial: 31071
- Aircraft time: 41,163 hours, 17,204 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN LEFT HAND HORIZONTAL STABILIZER RIB, THIRD STIFFENER FROM FRONT, LOCATED AT STAB STA 166.30. REPAIRED RIB PER SRM 55-10-09-2R-4.
